# SDR ASAA2021100536204

- Difficulty date: October 5, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 27,066 hours, 8,698 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT 1 & 2 ABLE TO TRANSMIT NOT ABLE TO RECEIVE. GROUNDED - YES. PERFORMED SATCOM SYSTEM TEST PER B737-900 AMM 23-15-00-730-801 SYSTEM TEST PASSED.
